MAUDE Adverse Event Report: CONFORMIS, INC. CORDERA HIP SYSTEM; TOTAL HIP REPLACEMENT SYSTEM

CONFORMIS, INC. CORDERA HIP SYSTEM; TOTAL HIP REPLACEMENT SYSTEM
Model Number HAA050D00N01
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 06/24/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It was reported that the trial head had stuck on the implant during surgery.The surgeon utilised a bone screw to remove the trial head.The surgeon had to utilise force with a bone tamp and mallet to release the trial head.There was a major delay of 20 minutes during the operation.Review of the device history record indicates that the device was manufactured to specification.All sterilisation requirements were met.
 
Event or Problem Description
It was reported that the trial head had stuck on the implant during surgery.The surgeon utilised a bone screw to remove the trial head.The surgeon had to utilise force with a bone tamp and mallet to release the trial head.There was a major delay of 20 minutes during the operation.

Brand Name
CORDERA HIP SYSTEM
Common Device Name
TOTAL HIP REPLACEMENT SYSTEM
Manufacturer (Section D)
CONFORMIS, INC.
600 technology park drive
billerica MA 01821
MDR Report Key12221227
Report Number3004153240-2021-00113
Device Sequence Number4440621
Product Code LPH
UDI-Device IdentifierM572HAA050D00N011
UDI-PublicM572HAA050D00N011
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K202484
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/23/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberHAA050D00N01
Device Catalogue NumberHAA-050-D00N
Device Lot Number757011
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/23/2021
Initial Report FDA Received Date07/23/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age54 YR